Hokkaido Mathematical Journal

No.3

ROULEUX Michel,
Absence of resonances for semiclassical Schrödinger operators with Gevrey coefficients
Hokkaido Mathematical Journal, 30 (2001) pp.475-517
GARBA Djibrilla,
Analytic foliations and center problem
Hokkaido Mathematical Journal, 30 (2001) pp.519-536
YAMAZAKI Masao, ZHOU Xiaofang,
Semilinear heat equations with distributions in Morrey spaces as initial data
Hokkaido Mathematical Journal, 30 (2001) pp.537-571
KUROKAWA Yasuhiro,
Singularities for projections of contour lines of surfaces onto planes
Hokkaido Mathematical Journal, 30 (2001) pp.573-587
WATANABE Hidenori,
On the scaling exponents of Takagi, Lévy and Weierstrass functions
Hokkaido Mathematical Journal, 30 (2001) pp.589-604
YOKOMIZO Yuji,
On the group-homological description of the second Johnson homomorphism
Hokkaido Mathematical Journal, 30 (2001) pp.605-613
ZHANG Zhong-Zhi, YANG Yu-Fei,
A modified Newton method for asymmetric variational inequality problems
Hokkaido Mathematical Journal, 30 (2001) pp.615-629
NAGAI Setsuo,
Real hypersurfaces in a complex projective space in which the reflections with respect to ξ-curves are isometric
Hokkaido Mathematical Journal, 30 (2001) pp.631-643
LOMP Christian,
A remark on a theorem of Y. Kurata
Hokkaido Mathematical Journal, 30 (2001) pp.645-648
CHU Yuming, WANG Xiantao,
The discrete and nondiscrete subgroups of SL(2,R) and SL(2,C)
Hokkaido Mathematical Journal, 30 (2001) pp.649-659
AKIVIS Maks A., GOLDBERG Vladislav V.,
Local equivalence of Sacksteder and Bourgain hypersurfaces
Hokkaido Mathematical Journal, 30 (2001) pp.661-670
OKUYAMA Takashi,
On isomorphy of pure hulls of purifiable torsion-free subgroups
Hokkaido Mathematical Journal, 30 (2001) pp.671-677
LAHIRI Indrajit,
Weighted sharing and a result of Ozawa
Hokkaido Mathematical Journal, 30 (2001) pp.679-688
KADISON Lars,
Note on Miyashita-Ulbrich action and H-separable extension
Hokkaido Mathematical Journal, 30 (2001) pp.689-695
KASUGA Kazuhiro,
Examples of compact Toeplitz operators on the Bergman space
Hokkaido Mathematical Journal, 30 (2001) pp.697-703
PUTINAR Gabriela, PUTINAR Mihai,
Root separation on generalized lemniscates
Hokkaido Mathematical Journal, 30 (2001) pp.705-716